# SDR USAA2010110392487

- Difficulty date: October 16, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Part number: D5725135820200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT WING CLAMP RING FOR FUEL ACCESS DOOR 540BB BETWEEN WS 3758 TO WS 2508 & BETWEEN RIBS 6 TO RIB 7.  REPLACED LEFT WING CLAMP RING FOR FUEL ACCESS DOOR 540BB BETWEEN WS 3758 TO WS 2508 & BETWEEN RIBS 6 TO RIB 7 IAW A320 SRM 51-72-11.
